MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM

ABBOTT GMBH MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no additional patient information provided by the customer.A review of tickets determined that there is normal complaint activity for magnesium, lot 64034un20.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.A repeat test on the patient samples at the customer site produced an acceptable result.Historical performance of lot number 64034un20 was evaluated using world wide data from abbottlink.The evaluation indicated that the patient median result for the lot is within the established control limits.Therefore, no unusual reagent lot performance was identified.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the magnesium reagent, lot 64034un20 was identified.
 
Event or Problem Description
The customer reported falsely elevated magnesium results on one patient generated on the architect analyzer.The results provided were: on (b)(6) 2020 sid (b)(6) initial = 8.09mg/dl (1.6 - 2.6mg/dl); 2.02mg/dl.There was no reported impact to patient management.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10327027
Report Number3002809144-2020-00735
Device Sequence Number11565593
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number64034UN20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1